MathSciNet Relay Station
MathSciNet bibliographic data
MR2324559 14F05 (18E30)
Polishchuk, A. Constant families of $t$-structures on derived categories of coherent sheaves. Mosc. Math. J. 7 (2007), no. 1, 109–134, 167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement